All Journal Entries Journals
Sort By:  

A jagged rollercoaster ride

Nov 29, 2010 - 4 comments
Tags:

Hypothyroid

,

liothyronine

,

FT3

,

Work

,

stress

,

Chronic Fatigue Syndrome

,

fatigue

,

rollercoaster



I've decided to resign from my job. My boss is being really unsupportive and the stress of trying to please her and not being able to just feels like a battle that's not worth fighting anymore, because I can't win whatever I do.

the only thing that's definately improved with the T3 medication is my hair! It looks great -  Super shiny! At least that's something to be thankful for! And it does show that the medication is doing SOMETHING!

I honestly can't judge how much things have improved otherwise. I've come to realise that things only change very slowly and I can feel as though I'm getting better then start to go downhilll again. My symptom graph is like the himalayas! Or a jagged rollercoaster ride.

I've now been referred to a fatigue specialist and had my first appointment with her last week. She has insisted that I only work 3 days a week at least for the next 3 months and she gave  me a real Paddington Bear Hard Stare and asked if I didn't think perhaps I ought to have a "proper break", well on reflection it does rather seem as though that  might be the best thing.

At least if I'm not worrying about work or pushing myself there I might have a better chance of making steadier progress. At the moment I'm running on adrenalin when I'm working then just recuperating when I don't have to be there. Fingers crossed leaving will turn out to be a good move.

energy up but still not right!

Sep 11, 2010 - 2 comments
Tags:

Hypothyroid

,

tags

,

pain in feet/toes

,

feet pain



So I've been taking T3 meds for about 6 weeks now. I definately have more energy. but I am still not right. Had a rotten cold for about a week and unfortunately that coincided with a particularly busy time at work. I'm pleased I was strong enough to honour my work commitments even though I was a bit poorly. I was able to go to work, so I did. But I'm left, 2 weeks later, still washed out. And my feet are killing me! Really painful! I think this could be partly to do with the fact I am more active so doing more standing and walking. I went out this week to a reunion with ex-colleagues, had expected to only stay an hour or so but had such fun I stayed till eleven PM! Most unexpected and very lovely but I could feel my feet getting more and more painful as I stood chatting. I won't have done that for about a year probably. So it's good to be more active but I guess I have to be careful not to overdo it.

My graph of energy and fatigue shows a slow but definate increase in energy and decreasing fatigue since January. the trend is more pronounced since I started the T3 meds. It's so slow though. I'm amazed and frustrated. I just want to be well and get on with my life. I realise this IS my life and I have a lot to be thankful for but it's hard not to wish that I didn't have almost constant pain and fatigue and that I could think clearly all of the time, not just sometimes.

Lots of others have it much worse. I genuinely am so grateful for so many things. I feel happier when I just focus on the NOW.

trialling T3 meds and my face looks nicer!

Aug 07, 2010 - 0 comments
Tags:

face

,

Hypothyroid

,

FT3

,

liothyronine

,

T3

,

cytomel



well, I've been trialling the T3 meds since 27th July. So that's a week and a half. we went to Spain for 5 days so I was out of my routine, in a beautiful place, relaxing, lots of sunshine and rest, so I've no idea whether the medication was anything to do with how much better I felt then. Then when we got back my period started and that always makes me a bit tired and fuzzy round the edges so I still don't really know what effect the meds are having....but...period aside, I do believe I've been feeling better on the whole.

Since the start of this I've been taking photos of myself with my phone to see what I look  like and keep a record (yes I know it's a bit of a nutty thing to do but it is really interesting to see the differences over time!). I took a photo today and even though I actually feel tired again today (with my period) - my face looks A LOT better. Well I thnk it does. My eyes look a hundred times brighter and more alert! Looking back at 6 months of photos now I'm kind of shocked I have been looking so rough. And actually a bit surprised I was sent back to work looking such a wreck!

Fingers crossed, T3 meds seems like perhaps it really will make a difference for me....

cross, cross, cross with doctors!!!

Jul 19, 2010 - 9 comments

Today I felt terribly tired again so took the day off work. After my endocrinologist appointment 2 weeks ago (that I'd waited seven months to get) I was a bit confused that the tests she had told me she would do weren't listed on her letter to my doctor. And though I'd requested the full results from the hospital they still hadn't come through.